# SDR YENA2024081201108

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 41,385 hours, 8,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#906, ORD-JFK. 'DIRTY 'SUCK ODOR' SMELL ON DECENT. SPECIFICALLY IN AFT GALLEY, ROW 6, ROW 18 & COCKPIT; COMPLIED WITH INFO NOTICE 2017-T105, SEC B2, ID ODOR FROM APU BLEED, FOUND OIL RESIDUAL AROUND INLET DUCT, CLEAN THE AREA , NO INTERNAL LEAK NOTED. PERFORMED DECONTAMINATION LEVEL A PER TSM 05-50-00-810-831-A  AND AMM 21-00-00-615-802A, A/C OK FOR SERVICE.'
